# SDR SWAA032169

- Difficulty date: September 28, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 41,091 hours, 37,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER CLIP CRACKED AT BS 727D, STR 23L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
